MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-40
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The field service representative (fsr) (55-year-old male) reported a splash to the face from the architect i1000sr analyzer.The customer observed a drop hanging from the probe, which could not be resolved by wiping the drop off the probe.During troubleshooting the fsr removed tubing which caused a splash to the face and eyes.The fsr was wearing glasses.The fsr washed his face and flushed his eyes, but no other medical treatment was obtained.No further impact on patient management or user safety was reported.
 
Additional Manufacturer Narrative
A field service representative (fsr) reported a splash to the face while removing the architect probe tubing (06l04-02) from the architect i1000sr processing module serial number (b)(6).The fsr was wearing prescription glasses at the time not protective eyewear.The fsr washed his face and flushed his eyes.Return testing was not completed as returns were not available.An instrument service history search revealed no additional tickets related to the current issue.No contributing factors on or around the date of the complaint were found.There have been no subsequent contacts regarding splashing occurrence since the reported incident.A review of complaint and trending data for the architect i1000sr processing module did not identify any similar issues for splashing as described in this complaint.Additionally review of complaint and trending data associated with the arc probe tubing (06l04-02) did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect i1000sr processing module for serial (b)(6) or the arc probe tubing was identified.
 
Event or Problem Description

Brand Name
ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21872822
Report Number3016438761-2025-00235
Device Sequence Number12728882
Product Code JJE
UDI-Device Identifier00380740001544
UDI-Public(01)00380740001544
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC BUFFER OUTLET, 01P12-01, UNKNOWN; ARC BUFFER OUTLET, 01P12-01, UNKNOWN
Patient Age55 YR
Patient SexMale